MAUDE Adverse Event Report: Schweinfurt 5008X CAREsystem + CLiC + CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System

Schweinfurt 5008X CAREsystem + CLiC + CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number M204441
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 5008x hemodialysis (hd) machine would not toggle to cdx/ chairside.A fme field service technician (fst) was called onsite and replaced the cdx board to resolve the issue.During that repair, the fst noted that there was a burn mark on the user interface board.The fst ordered a new user interface board for the customer.Upon follow up, the bmt said that a patient was not connected and there was no harm to any patients or individuals because of this malfunction.The user interface board was the original fresenius part on the machine.The bmt reported that there was no melting, burning smell, smoke, spark, flame, or arcing observed.The bmt reported that the machine has not had any past problems with failing the electrical leakage test and that there was no damage observed on any other components.The machine has 189 hours and is plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.He is still waiting for the part to arrive.The machine remains out of service at this time.The complaint device is available to be returned to the manufacturer for evaluation under rga (b)(4).Equipment code: 245 machine hours: 189 software version: 4.82.4 machine files: requested.
 
Additional Manufacturer Narrative
Additional information: b5, h6 device component code.
 
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 5008x hemodialysis (hd) machine would not toggle to cdx/ chairside.A fme field service technician (fst) was called onsite and replaced the cdx board to resolve the issue.During that repair, the fst noted that there was a burn mark on the user interface board.The fst ordered a new user interface board for the customer.Upon follow up, the bmt said that a patient was not connected and there was no harm to any patients or individuals because of this malfunction.The user interface board was the original fresenius part on the machine.The bmt reported that there was no melting, burning smell, smoke, spark, flame, or arcing observed.The bmt reported that the machine has not had any past problems with failing the electrical leakage test and that there was no damage observed on any other components.The machine has 189 hours and is plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.The bmt received and replaced the user interface board and that did not resolve the issue.After additional troubleshooting with an fst additional parts (unknown) were ordered.The machine remains out of service as they are waiting for the new parts to arrive.The defective user interface board is being returned under rga (b)(4).One photo has been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .

Brand Name
5008X CAREsystem + CLiC + CDX
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Schweinfurt
hafenstraße 9
schweinfurt 97424
GM  97424
Manufacturer (Section G)
Schweinfurt
hafenstraße 9
schweinfurt 97424
GM   97424
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50917600
Report Number0001225714-2026-00013
Device Sequence Number17580824
Product Code KDI
UDI-Device Identifier00840861102433
UDI-Public00840861102433
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM204441
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown